Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kelsey mae

Switching retinoids

I am 21, and have been dealing with mild/moderate acne for ... forever. Mostly it's papules, but I do get the occasional cyst. After trying everything else but Accutane, I went on Retin-A (0.025%, cream) about two months ago. I had a terrible IB - at times it was so bad that I actually skipped class :( - I HATE having acne in college!

Anyway, the IB just started clearing up last week. However, when I went back to the doctor a few days ago, he switched me off of Retin-A and onto Differin (1% gel). My question: If I already experienced the IB with Retin-A, will I go through ANOTHER IB with Differin!? I'm hoping that because they're both retinoids, the Retin-A already "knocked out" the IB that I would have had with Differin.

Thanks!

*I'm also on BCPs and just started taking azithromycin.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×